# SDR AALA2018111209006

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 57,911 hours, 16,556 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Seat 37a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER WINDOW PANE WAS FOUND CRACKED AT SEAT 37A. REPLACED THE WINDOW PANE IAW AMM 56-21-02.
